Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Positive operators on a Banach space and the Fejér-Riesz theorem


Authors: A. G. Miamee and H. Salehi
Journal: Proc. Amer. Math. Soc. 56 (1976), 189-192
DOI: https://doi.org/10.1090/S0002-9939-1976-0399950-0
MathSciNet review: 0399950
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The Fejér and Riesz theorem on the factorization of nonnegative trigonometric polynomials is extended to the nonnegative operator valued trigonometric polynomials on a Banach space. The work is based on the analysis of quasi square roots of nonnegative operator valued functions on a Banach space.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399950-0
Keywords: Banach space, nonnegative operator valued functions, trigonometric polynomials, invariant subspaces, factorization
Article copyright: © Copyright 1976 American Mathematical Society